# SDR QXEA0100871

- Difficulty date: May 17, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 23,024 hours, 32,347 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND WING, OUTER WING, FORWARD SPAR, LOWER FLANGE HAS LIGHT SCRATCHING FROM LEADING EDGE REMOVAL ALONG ENTIRE LENGTH.  REPAIRED IAW HORIZON AIR EA 9-57-577 AND RD 8-57-1675.
